# SDR 2009FA0000095

- Difficulty date: December 12, 2008
- Submitted: February 18, 2009
- Operation: General aviation
- Aircraft: N483FG
- Make and model: Braero HS125700A
- Aircraft serial: 257094
- Engine: Garrtt TFE731*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 25UN561
- Part serial: DHL429
- Condition: Worn
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CONTINUOUS NOSE GEAR VIBRATIONS UPON LANDING.  TEARDOWN AND INSP OF NOSE GEAR AXLE BARREL ASSY REVEALED THE NOSE AXLE TO BE WORN BEYOND LIMITATIONS.  TWO .005 INCH GROOVES WORN INTO AXLE.  ONE ON EACH SIDE WHERE THE AXLE BARREL COVER PLATE SEALS ARE LOCATED.  NO WEAR IS PERMITTED IAW THE OVERHAUL MANUAL.  (K)
